MAUDE Adverse Event Report: PRECISION SPINE, INC NEXGEN ANTERIOR CERVICAL PLATE SYSTEM; SCREW

PRECISION SPINE, INC NEXGEN ANTERIOR CERVICAL PLATE SYSTEM; SCREW
Model Number 65-DF-4016
Medical Device Problem Codes Migration or Expulsion of Device (1395); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a procedure on (b)(6) 2024 utilizing the slimplicity hp anterior cervical plate system.Subsequently, a revision procedure was performed on (b)(6) 2025 to address screw backout.The two 4.0mm x 16mm self drilling fixed screw slimplicity hp (65-df-4016) located at the bottom of the plate have started to back out.It was also noted upon going in, that the bottom locking mechanism on the plate assembly 2-level 30mm slimplicity hp (65-ca-2030) was broken/unattached.
 
Additional Manufacturer Narrative
H3 other - evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.
 
Additional Manufacturer Narrative
H3 device evaluation - evaluation by engineering noted the following.Upon review of the x-rays and placing the fixed screws in these holes at prescribed and over angulated orientation it appears that the two fixed screws were angulated more than 10°.The screw head was below the plate surface when properly oriented and seats proud when over angulated.Based upon the wear on the underside of the rivet and wear on the upper outer edge of the screw it is believed that the screw placement in this instance may have resulted in a preloading condition on the rivet that led to low cycle fatigue failure of the rivet.Soft tissue or other factors may have hindered proper instrument placement leading to the angulation observed.Review of device history records found (b)(4) pieces of this released for distribution on 5/16/2024 with no deviation or anomalies.Two-year complaint history review (12.18.2023-12.18.2025) found this to be the only report for this part number.No corrective actions are being recommended.
 
Event or Problem Description
It was reported that the patient inderwent a procedure on (b)(6) 2024, utilizing the slimplicity hp anterior cervical plate system.Subsequently, a revision procedure was performed on (b)(6) 2025, to address screw backout.The two 4.0mm x 16mm self drilling fixed screw slimplicity hp (65-df-4016) located at the bottom of the plate have started to back out.It was also noted upon going in, that the bottom locking mechanism on the plate assembly 2-level 30mm slimplicity hp (65-ca-2030) was broken/unattached.

Brand Name
NEXGEN ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
SCREW
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key24073075
Report Number3005739886-2026-00010
Device Sequence Number18486908
Product Code KWQ
UDI-Device Identifier00840019932790
UDI-Public(01)00840019932790(11)240410(10)48042PS
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K192494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number65-DF-4016
Device Catalogue Number65-DF-4016
Device Lot Number48042PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown